Translator Disclaimer
December 2020 Utility maximization via decoupling fields
Alexander Fromm, Peter Imkeller
Ann. Appl. Probab. 30(6): 2665-2694 (December 2020). DOI: 10.1214/20-AAP1569

Abstract

We consider the utility maximization problem for a general class of utility functions defined on the real line. We rely on existing results which reduce the problem to a coupled forward–backward stochastic differential equation (FBSDE) and concentrate on showing existence and uniqueness of solution processes to this FBSDE. We use the method of decoupling fields for strongly coupled, multi-dimensional and possibly non-Lipschitz systems as the central technique in conducting the proofs.

Citation

Download Citation

Alexander Fromm. Peter Imkeller. "Utility maximization via decoupling fields." Ann. Appl. Probab. 30 (6) 2665 - 2694, December 2020. https://doi.org/10.1214/20-AAP1569

Information

Received: 1 April 2017; Revised: 1 September 2019; Published: December 2020
First available in Project Euclid: 14 December 2020

Digital Object Identifier: 10.1214/20-AAP1569

Subjects:
Primary: 49J55, 60H30, 60H99, 93E20

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 6 • December 2020
Back to Top